MathSciNet Relay Station
MathSciNet bibliographic data
MR2378985 (2008m:33050) 33D60 (26A33 33E12)
Rajković, Predrag M.; Marinković, Sladjana D.; Stanković, Miomir S. On $q$-analogues of Caputo derivative and Mittag-Leffler function. Fract. Calc. Appl. Anal. 10 (2007), no. 4, 359–373.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement